International Journal of Mathematical Analysis

Vol. 9, 2015, no. 46, 2293-2301

Jong Jin Seo, Taekyun Kim, Hyuck In Kwon
      Generalized partially degenerate Bernoulli polynomials of the first kind
      International Journal of Mathematical Analysis, Vol. 9, 2015, no. 46, 2293-2301
      http://dx.doi.org/10.12988/ijma.2015.58197

Copyright © 2015 Jong Jin Seo, Taekyun Kim and Hyuck In Kwon. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.